On infinitesimal automorphisms of foliated manifolds

Volume 92 / 2007

Jan Kurek, W/lodzimierz M. Mikulski Annales Polonici Mathematici 92 (2007), 1-12 MSC: 58A05, 58A20 DOI: 10.4064/ap92-1-1


Let $F:\mathcal Fol\to\mathcal F\cal M$ be a product preserving bundle functor on the category $\mathcal Fol$ of foliated manifolds $(M,\mathcal F)$ without singularities and leaf respecting maps. We describe all natural operators $C$ transforming infinitesimal automorphisms $X\in \cal X(M,\mathcal F)$ of foliated manifolds $(M,\mathcal F)$ into vector fields $C(X)\in \cal X(F(M,\mathcal F))$ on $F(M,\mathcal F)$.


  • Jan KurekInstitute of Mathematics
    Maria Curie-Sk/lodowska University
    Pl. M. Curie-Sk/lodowskiej 1
    20-031 Lublin, Poland
  • W/lodzimierz M. MikulskiInstitute of Mathematics
    Jagiellonian University
    Reymonta 4
    30-059 Krak/ow, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image